Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 362, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 24, 2016, 9:31 PM CDT for 5 counties in Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2016, 9:31 PM CDT (02:31 UTC)
- Expired
- May 24, 2016, 10:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleveland County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 27 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 4:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1931 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 11.9
The text
As transmitted.
142
WUUS54 KOUN 250231
SVROUN
OKC027-081-083-109-125-250300-
/O.NEW.KOUN.SV.W.0362.160525T0231Z-160525T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CDT TUE MAY 24 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
SOUTHERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 931 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ARCADIA TO NEAR NEWALLA...MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EASTERN OKLAHOMA CITY...EDMOND...MIDWEST CITY...SHAWNEE...CHANDLER...
CHOCTAW...HARRAH...MCLOUD...SPENCER...JONES...NICOMA PARK...PRAGUE...PINK...
LUTHER...MEEKER...WELLSTON...CARNEY...ARCADIA...JOHNSON AND SPARKS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 160 AND 188.
INTERSTATE 44 BETWEEN MILE MARKERS 138 AND 168.
INTERSTATE 240 BETWEEN MILE MARKERS 12 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3526 9712 3539 9737 3567 9741 3591 9715
3570 9682 3550 9667
TIME...MOT...LOC 0231Z 223DEG 37KT 3566 9732 3538 9714
HAIL...1.00IN
WIND...60MPH
$$
MBS1 follow-up statement
985
WWUS54 KOUN 250246
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT TUE MAY 24 2016
OKC027-250256-
/O.CAN.KOUN.SV.W.0362.000000T0000Z-160525T0300Z/
CLEVELAND OK-
946 PM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLEVELAND COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
CLEVELAND COUNTY.
LAT...LON 3533 9700 3560 9735 3571 9733 3591 9715
3570 9682 3550 9667
TIME...MOT...LOC 0246Z 223DEG 37KT 3576 9721 3548 9703
$$
OKC081-083-109-125-250300-
/O.CON.KOUN.SV.W.0362.000000T0000Z-160525T0300Z/
OKLAHOMA OK-LOGAN OK-LINCOLN OK-POTTAWATOMIE OK-
946 PM CDT TUE MAY 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN OKLAHOMA...SOUTHEASTERN LOGAN...SOUTHERN LINCOLN AND
NORTHWESTERN POTTAWATOMIE COUNTIES...
AT 946 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF FALLIS TO 4 MILES NORTHEAST OF MCLOUD...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EASTERN EDMOND...SHAWNEE...CHANDLER...CHOCTAW...HARRAH...MCLOUD...JONES...
PRAGUE...LUTHER...MEEKER...WELLSTON...CARNEY...ARCADIA...JOHNSON...SPARKS...
WARWICK...FALLIS...DALE AND AYDELOTTE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 178 AND 187.
INTERSTATE 44 BETWEEN MILE MARKERS 141 AND 168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3533 9700 3560 9735 3571 9733 3591 9715
3570 9682 3550 9667
TIME...MOT...LOC 0246Z 223DEG 37KT 3576 9721 3548 9703
HAIL...1.00IN
WIND...60MPH
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 8:20 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 24, 8:20 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 820 PM CDT TUE MAY 24 2016 .UPDATE... Cap has been too strong for much of the fa this evening with the potential for severe storms decreasing. Storms in Kansas are expected to develop into an MCS moving east. However, some storms could build south into northern parts of the fa tonight. Northern Oklahoma will be the area with the highest chances for any showers/storms tonight. Some isolated/scattered elevated showers/storms may be possible elsewhere as the llj increases but many locations will likely remain dry overnight. With no or at best a low chance of rain in parts of southwest OK and western north Texas overnight and no heavy rain, the Flash Flood Watch has been canceled. Made adjustments to the POPS/Wx grids to show current thoughts with highest POPS in northern/north central Oklahoma. Made some minor tweaks to other grids to show current trends. All updates out soon. && .PREV DISCUSSION... /issued 641 PM CDT TUE MAY 24 2016/ DISCUSSION... aviation discussion for the 00z tafs is below. aviation... overall...think conditions will worsen to mvfr at most sites 07-16z...then improve to vfr. not sure on the exact timing and locations of mvfr conditions. ifr conditions may occur at some sites 07-16z...though confidence is too low to mention. chances for tsra seem to have decreased...though tsra remain possible at most sites for the next 24 hours. only kept vcts near kwwr...kpnc...and kgag through 05z where confidence of occurrence is moderate. mbs PREV DISCUSSION... /issued 242 PM CDT TUE MAY 24 2016/ DISCUSSION... The primary focus of this discussion will be on strong to severe thunderstorm chances this afternoon and evening. Currently, 19z surface analysis reveals a weak outflow boundary from the remnant convection that existed across southern Kansas earlier this morning. This boundary has slowly pushed into northern Oklahoma, becoming the focus for scattered thunderstorm development. At the same time, a dryline continues to strengthen over the Oklahoma and Texas Panhandles. Ahead of each of these boundaries, a warm moist boundary layer remains in place; surface dew points are well into the upper 60s and lower 70s. Additionally, low level scattered to broken stratus remains in place across the region. The 24/19z sounding is currently coming in and still shows a modest capping inversion over the region. However, it will continue to weaken given moisture and heating taking place. In response to the combination of the focus from the outflow and increased instability, scattered thunderstorms will continue to fire in north central Oklahoma. Expect this initial, early afternoon convection to persist and remain focused in north central Oklahoma. Large damaging hail will be the primary concern with this activity. However, given the surface dew points in the low 70s, LCLs are obviously very low, and although low level and deep layer shear isn't overly impressive, a strong updraft could easily modify the environment around it and result in intense rotational updrafts. Late afternoon into the evening, copious amounts of instability continue to reside across the region, ahead of the dryline and outflow boundary. MLCAPE values from the SPC mesoanalysis are well over 3000 J/Kg, which is probably fairly accurate given the 70 F surface dewpoints and a quick glance at the not quite finished 24/19z sounding. As mentioned above, deep layer shear through the mid to late afternoon isn't strong, but with the influence from the approaching 500mb short wave feature across the Four Corners (evident on WV), increasing mid-level winds will result in 0-6 Km shear increasing across the region. Deep layer shear will range anywhere from 35 to 45 kts ahead of the dryline, across western Oklahoma. Model soundings from near the intersection of the dryline and outflow boundary in northwestern Oklahoma reveal enhancement of low level wind shear through the late afternoon hours, with values 20 to 30 kts, and 0-1 km SRH of 225 to 325 m2/s2. Storms that fire near the intersection of these two boundaries and even farther south along the dryline will easily produce strong rotating updrafts, supportive of large damaging hail and the possibility of tornadoes. The greatest concern will exist through from late afternoon through sunset across northwestern Oklahoma. Across northern Oklahoma, expect isolated to scattered thunderstorms to continue to fire along the outflow into the evening. Although the tornado potential will be lower for this activity, it's still possible given any localized enhancement of low level shear and low lcls, tornado development remains possible. Evening and overnight, near or after sunset, with decent 500mb westerly flow, expect storms to move much more efficiently eastward than the previous days. Storms will gradually form into one or more clusters or potentially a line through the mid to late evening. This remaining convection as it pushes eastward will likely reach central Oklahoma by 9 to 10 PM, still capable of producing large hail, damaging winds, locally heavy rainfall, and a low chance of a few tornadoes. After midnight, scattered thunderstorms will likely linger across portions of central Oklahoma before finally pushing eastward through the early morning hours. Additionally, given the excessive rainfall across southwestern Oklahoma and western north Texas and possibility of additional rainfall tonight, although light in many places, will continue to run with a Flood Watch through 25/12Z. Active pattern continues through the end of the week. Wednesday could be a down day, but some recovery over western and southern Oklahoma may result in a low chance of isolated to scattered thunderstorms, a few of which may pose a risk for hail to the size of golf balls. Severe thunderstorm chances will be greatest on Thursday as a strong dryline will push into western Oklahoma and western north Texas, with ample shear and instability prevalent. Strong rotating updrafts are expected, supportive of large damaging hail, damaging wind gusts, locally heavy rainfall, and tornadoes. Stay safe and keep up to date with the latest forecasts. Kurtz && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 86 71 84 / 20 20 10 40 Hobart OK 70 91 69 88 / 20 20 10 50 Wichita Falls TX 72 90 72 87 / 20 20 10 50 Gage OK 63 93 62 90 / 20 0 0 30 Ponca City OK 67 89 71 86 / 40 10 10 40 Durant OK 70 84 71 82 / 20 20 20 40 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 25/17
Hazardous weather outlook, May 24, 8:53 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 853 PM CDT TUE MAY 24 2016 OKZ004>048-050>052-TXZ083>090-260200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 853 PM CDT TUE MAY 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS THE NORTHERN THIRD OF OKLAHOMA. LOCATION... A SLIGHT RISK COVERS AN AREA NORTH OF A LINE FROM ALVA... TO ENID... TO STILLWATER OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 2 AM. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS... STRONG WIND GUSTS TO 65 MPH... AND HEAVY RAINFALL THAT COULD CAUSE FLOODING ARE THE MAIN HAZARDS. DISCUSSION... SHOWERS AND THUNDERSTORMS COULD AFFECT PARTS OF THE AREA THROUGH EARLY WEDNESDAY. THE GREATEST POTENTIAL WILL BE IN PARTS OF NORTHERN OKLAHOMA WHERE A COMPLEX OF STORMS MOVING EAST ACROSS KANSAS COULD BUILD SOUTH INTO THE AREA. IF THIS OCCURS... A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE PRODUCING STRONG WIND GUSTS AND LARGE HAIL. HEAVY RAIN THAT LEADS TO LOCALIZED FLOODING WILL ALSO BE A CONCERN. ELSEWHERE... ISOLATED TO SCATTERED SHOWERS AND MAYBE A FEW STORMS COULD DEVELOP INTO THE EARLY MORNING HOURS. IF STORMS DEVELOP... THEY ARE NOT EXPECTED TO BECOME SEVERE BUT THE STRONGEST STORMS MAY PRODUCE SOME SMALL HAIL. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS AT LEAST PARTS OF THE AREA EACH DAY. HOWEVER... THURSDAY AND FRIDAY HAVE THE GREATEST POTENTIAL FOR WIDESPREAD SEVERE WEATHER. .HEAVY RAIN... HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL ALSO REMAIN POSSIBLE THIS WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 24, 3:36 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 5 SSW MORRISON 36.23N 97.05W
05/24/2016 PAYNE OK EMERGENCY MNGR
MOBILE HOME DESTROYED, BLOCKING ROADWAY ON
LONE CHIMNEY. ALSO POWER LINES DOWN ON
PERKINS ROAD AND LONE CHIMNEY.
&&
MADLocal storm report, May 24, 4:55 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL CUSHING 35.98N 96.76W
05/24/2016 E2.75 INCH PAYNE OK COUNTY OFFICIAL
&&
MBSSpecial weather statement, May 24, 6:16 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 616 PM CDT TUE MAY 24 2016 OKZ006-242345- ALFALFA OK- 616 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALFALFA COUNTY UNTIL 645 PM CDT... AT 616 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AMORITA...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3684 9824 3692 9844 3700 9841 3700 9812 TIME...MOT...LOC 2316Z 205DEG 24KT 3695 9830 30
Special weather statement, May 24, 9:05 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 905 PM CDT TUE MAY 24 2016 OKZ019-025-026-250245- OKLAHOMA OK-LOGAN OK-LINCOLN OK- 905 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA... SOUTHEASTERN LOGAN AND WEST CENTRAL LINCOLN COUNTIES UNTIL 945 PM CDT... AT 900 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHERN OKLAHOMA CITY...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... LOCATIONS IMPACTED INCLUDE... OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...GUTHRIE...BETHANY...WARR ACRES...THE VILLAGE...SPENCER...NICHOLS HILLS...JONES...LUTHER...WELLSTON... CARNEY...ARCADIA...MERIDIAN...FALLIS...FOREST PARK...LAKE ALUMA AND THE FAIRGROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3576 9695 3543 9751 3553 9767 3597 9733 TIME...MOT...LOC 0200Z 220DEG 40KT 3557 9751 MBS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:05 PM CDT | Special Weather Statement | OUN | Oklahoma | 40 min |
| May 24, 9:11 PM CDT | River Flood Warning | OUN | Jefferson, Love | 58 hr |
| May 24, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 46 min |
| May 24, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 42 min |
| May 24, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 61 min |
| May 24, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Logan, Oklahoma, Payne, Pottawatomie and 1 more | 65 min |
| May 24, 10:26 PM CDT | Special Weather Statement | OUN | Noble | 64 min |
| May 24, 10:41 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 3 hr |
| May 24, 10:50 PM CDT | Special Weather Statement | OUN | Johnston | 40 min |
| May 24, 10:58 PM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 6 hr |
| May 24, 11:06 PM CDT | Special Weather Statement | OUN | Lincoln | 54 min |
| May 24, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 51 min |
| May 24, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 51 min |
| May 24, 11:46 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston | 3 hr |
| May 24, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 49 min |
| May 25, 12:07 AM CDT | Flash Flood Warning | OUN | Atoka, Coal, Johnston | 3 hr |
| May 25, 12:24 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 66 min |
| May 25, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 19 min |
| May 25, 12:56 AM CDT | Flash Flood Warning | OUN | Atoka | 6 hr |
| May 25, 1:07 AM CDT | Tornado Warning | OUN | Atoka, Coal | 38 min |
| May 25, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 49 min |
| May 25, 1:40 AM CDT | Tornado Warning | OUN | Atoka | 20 min |
| May 25, 2:09 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 51 min |
| May 25, 2:52 AM CDT | Special Weather Statement | OUN | Atoka | 53 min |
| May 25, 4:22 AM CDT | Special Weather Statement | OUN | Kay | 23 min |
| May 25, 5:35 AM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.